# SDR MASA2010101101111

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 24,546 hours, 22,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR W/N CLOSE.  MX OPS NORMAL.
